# SDR UALA2012092905491

- Difficulty date: September 27, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 70,246 hours, 12,471 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 11511007
- Part serial: 37
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK SURGING CAUSING LEFT ENGINE PARAMETER FLUCTUATION.  RESET PACK ONCE PER FLIGHT MANUAL PROCEDURE 2.20.14 INDICATION RETURNED TO NORMAL BRIEFLY, THEN FAILED AGAIN SHORTLY THEREAFTER.  UPPER PACK CONTROL VALVE FAIL INTERNALLY WITH THE VALVE CLOSED.  NOTICED WHEN DOING LEAK CHECK ON UPPER FCV THAT THE LOWER FCV WAS FLUCTUATING OR SURGING.  NEED MORE TIME TO T-S. REMOVED AND REPLACED LOWER FLOW CONTROL VALVE. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
